# SDR SIMA3503

- Difficulty date: December 15, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N223AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 223
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5370 - PAX DOOR EMERGENCY LIGHT INOPERATIVE.  REPAIRED BROKEN GROUND WIRE IN HARNESS AT TOP STEP.  OPS CHECK GOOD.  (M)
